# SDR DALA13053146812

- Difficulty date: October 7, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SUPPORT BS 1500-1520, RBL 7 HAS CORROSION.  FOUND OUT OF LIMITS IAW SRM 53-00-53.  REPAIRED IAW ER/A 332525-14MA REV D.
